# SDR CA010531007

- Difficulty date: May 8, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 67,367 hours
- Engine: Rroyce RB21122B02
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Bowl
- Part number: 74275
- Condition: Cracked
- Location: Fuel Filter
- Component: Apu, Pwc, ST6
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE TAXI IN THE AIRCRAFT LOST APPROXIMATELY 600 LBS OF FUEL. MAINTENANCE FOUND FUELLEAK FROM APU. UPON INSPECTION FOUND THAT THE FUEL WAS COMING FROM THE LOW PRESSURE FUEL FILTER BOWL CRACKED AT MOUNTING FLANGE. BOWL REPLACED AND AIRCRAFT RETURNED TO SERVICE. BOWL MUST HAVE BEEN INSTALLED COCKED EYED AND THE BOLT WAS USED TO OVER TORQUE THE FLANGE TO SEAT THE BOWL PROPERLY. . . . .
